Share Facebook
Crohn's Disease Forum » Extra Intestinal Manifestations » Skin » Question for the ladies... vaginal and anal irritation


02-26-2013, 12:52 PM   #1
cupcakes
 
Join Date: Feb 2013
Location: South Australia, Australia
Question for the ladies... vaginal and anal irritation

Over the past few months I've had reoccurring 'paper cuts' on my vulva and around my vaginal and anal area. I experience itching and burning, especially burning when I urinate.
I have had Crohn's since 14 years old (25 now). Currently using Humira fortnightly. Was also on Imuran but ceased 6 months ago. Have been experiencing episodes of diarrhoea recently which is unusual for me unless I'm beginning to flare. Wondering whether I'm possibly coming out of remission? I also have noticed that my scalp has been quite dry and flaky, don't know if this is related to Crohn's?
Anyway just wondering if anyone has experienced these 'paper cuts' and if so, how did you treat them?
Thanks in advance
02-26-2013, 01:25 PM   #2
Hope345
Forum Monitor
 
Hope345's Avatar
cupcakes,

Not sure, but you could have a urinary tract infection that feels like paper cuts. also, the dry scalp could mean you need to drink more fluids (not including tea, pop or coffee).

Drink plenty of water and have them test you for infection. If it is positive they will put you on antibiotics.

Either way it is good to get checked. You dont need any more problems

wishing you the best
02-26-2013, 03:25 PM   #3
Astra
Moderator
 
Astra's Avatar
 
Join Date: Jan 2010
Location: St Helens, Merseyside, United Kingdom

My Support Groups:
Hiya cupcakes
and welcome

I've had this in the past, I know exactly what you mean by 'paper cuts!'
I use Canesten, but not the one from the chemist which is over the counter for thrush.
It's precribed by the doc and it's Canesten HC which contains 1% Hydrocortisone, a topical steroid. The effect is immediate, within hours it completely goes, and I use it whenever it flares up. I believe it's a combo of lowered immune system (run down) and acidic diarrhea.
Good luck xxx
__________________


Joan

Dx Crohn's in TI 2005 symptoms for 15 years prior

BEEN ON -Azathioprine, 6MP, Prednisolone, Pentasa, Budesonide, Metronidazole, Humira, Methotrexate,

NOW ON -Amitriptyline 25mg
21/02/14 Right hemicolectomy surgery




http://www.facebook.com/#!/profile.p...4208290&ref=ts

No-one should make you feel inferior without your consent!

02-27-2013, 05:30 AM   #4
cupcakes
 
Join Date: Feb 2013
Location: South Australia, Australia
Thank you both for your replies.

I am currently trying the canesten / hydrocortisone cream..... I have applied it twice today, haven't felt much improvement. I have one cut on my vaginal entrance / perineum which is particularly long and deep so maybe it just needs some more time to heal. Also doesn't help having frequent diarrhoea with all the wiping.
Fingers crossed that it all starts healing down there soon.

Thanks again
02-27-2013, 07:21 AM   #5
xX_LittleMissValentine_Xx
Moderator
 
xX_LittleMissValentine_Xx's Avatar
 
Join Date: May 2009
Location: Reading, United Kingdom

My Support Groups:
Poor you, this sounds so uncomfortable.
I have reoccurring thrush so I have some idea of what its like.
Try wet wipes for all the wiping? They can be a little bit more gentle.
__________________
~Holly~
Diagnosed with CD March 08 at 17
Currently on:
Infliximab

Past:
Pentasa
Prednisolone
Azathioprine

My blog: http://hollysbloggyness.blogspot.com/
Reply

Crohn's Disease Forum » Extra Intestinal Manifestations » Skin » Question for the ladies... vaginal and anal irritation
Thread Tools


All times are GMT -5. The time now is 11:40 AM.
Copyright 2006-2017 Crohnsforum.com